Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

My beard and hair started greying. Looking for solution

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 393 Questions
Hi sir I am at 30 my beard and hair are getting grey .I am very much frustrated need a solution for the same.
Posted Fri, 17 May 2013 in Skin Hair and Nails
Answered by Dr. Tanusree Biswas 52 minutes later
Hello..Welcome to XXXXXXX
Thanks for your query.

Hair turns white due to lack of pigment melanin.

The most important cause for premature graying of hair is genetic or hereditary factors. Other important causes are :
3)thyroid disease and adrenal disease
4)stress and anxiety
5)usage of chemicals: drying it with an electric dryer & use of hair dyes.

If the cause is genetic/heriditary,there is very little possibility that you can do something about it.

However, frequently ,it is multifactorial and the following can be done :
1) Taking healthy nutritious diet : Green leafy vegetables( raw as in salads), yoghurt, cheese, milk etc.
2) Indulge in relaxation to avoid stress
3) Avoid smoking if you smoke
4) Take multivitamin tablets with ZINC, BIOTIN, PABA ,CALCIUM PANTOTHENATE eg. Curlzvit. Take one tab a day for 3 months.

Hope this is helpful to you.I will be happy to answer your follow-up questions.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor